Zyrtec Cetirizine Tablets 10 Pack

SKU: 9310059010440 Categories: , Tag:

$10.99

or 4 fortnightly payments of $2.75 with Afterpay More info

4 x fortnightly payments of $2.75 learn more

Description

General Information

Zyrtec hayfever and allergy cetrizine rapid acting relief tablets relieves hayfever & allergy symptoms.

Zyrtec Cetirizine Rapid Acting Relief is an allergy & hayfever tablet that relieves hayfever & allergy symptoms. Zyrtec hayfever and allergy tablets are rapid acting and provide relief for 24 hours.

Relieves hayfever & allergy symptoms, including:

  • Sneezing
  • Runny nose
  • Watery/itchy eyes
  • Hives and itchy skin rash
  • Easy to swallow mini talbets for hayfever relief.

Zyrtec Cetirizine Rapid Acting Hayfever & Allergy Relief tablets are small and easy to swallow. The active ingredient, cetirizine, helps to block the production of histamine to reduce symptoms of hayfever and allergy.Product Claims: Free from sucrose and gluten.

Boxed Contents: 10 mini tablets.

Size: 10 Tablets

KEY FEATURES

• 24 Hour Relief
• Allergy & Hayfever Tablets
• Rapid Acting
• 10 Mini Tablets
• Antihistamine

Warnings

Do not use if carton seal is broken/missing or if tablet foil is broken.

Do not use
– For children under 6 years of age.
– If you are hypersensitive to any of the ingredients.

Ask your doctor before use if you.
– Are pregnant or trying to become pregnant.
– Are breastfeeding.
– Have liver or kidney disease.CAUTION

If symptoms persist, worsen or new symptoms appear, including blisters with or without rash or fever, stop use and see your doctor.
– ZYRTEC® may cause drowsiness. Avoid alcohol. If affected do not drive a vehicle or operate machinery.
– Keep to the recommended dose except on advice from your doctor/pharmacist.
– In the event of overdose, seek medical attention immediately.
– Keep out of reach from children.IMPORTANT INFORMATION

Does not contain gluten or sucrose.

Ingredients

Active Ingredients: (Per tablet) Cetirizine hydrochloride 10mg.

Contains: Lactose

Allergen Free From: Gluten

Directions

Adults and Children over 12 years: 1 tablet every 24 hours as necessary. Swallow whole with water. Do not chew or crush. Use as long as needed.STORAGE INSTRUCTIONS

Store below 30°C. Keep dry.Storage Temperature: Below 30°C.

Want to skip the suffering?

Zyrtec® rapid acting mini tablets provides fast, powerful and long-lasting relief for hayfever and allergy symptoms.

As one of Australia’s leading Allergy brands, Zyrtec® believes all Australians should be able to live life to the fullest, regardless of allergies. Zyrtec® relieves symptoms for seasonal and year-round hayfever & allergy sufferers.

It provides fast, powerful relief around the clock allowing you to get on with your day without disruptions – Skip the suffering and get back to life fast!

Long lasting

Zyrtec® rapid acting mini tablets provide fast relief for 24 hours.

Rapid relief

Relieves hayfever & allergy symptoms

? Sneezing

? Runny nose, itchy nose

? Itchy, red, watery eyes

?? Hives/itchy skin

Comfort & convenience

Easy to swallow mini tablet required only once daily.

What are allergies?

Allergies are triggered when your immune system overreacts to normally harmless substances called allergens. Your body releases chemicals, one of which is called histamine. Histamine is responsible for causing most of your symptoms.

How do antihistamines work?

Antihistamines work by blocking the site where histamines bind to which help stop an allergy response. Zyrtec® contains the antihistamine cetirizine which provides fast, 24 hour symptom relief.

Indoor allergies

Include mould, dust, and pet dander and can cause allergy symptoms at home and at work. Since indoor allergies can take effect any time of year. Understanding and recognizing the symptoms is half the battle when fighting indoor allergies.

Outdoor allergies

Produced by plants, trees, grass, and weeds. Pollen, the most common outdoor allergen, is lightweight and can easily become airborne. Pollination plays a key role in the spread of outdoor allergens.

MYTH: All antihistamines make you drowsy

BUSTED: While some older antihistamines can cause drowsiness (the ones behind the counter), newer antihistamines are classed as less sedating antihistamines, meaning they are less likely to cause drowsiness

MYTH: You can build tolerance to antihistamines (AH)

BUSTED: Changes in air pollution, air temperature, increased exposure to allergens and development of new allergies may make it seem like AH are not working as well as before

MYTH: You shouldn’t take antihistamines daily.

BUSTED: Antihistamines such as Zyrtec, are indicated for the relief of hayfever and allergy symptoms and can be taken once a day to provide relief from allergy symptoms.

MYTH: Allergies are harmless.

BUSTED: Allergies are a prevalent problem in Australia and should not be ignored. Untreated allergies have a significant impact on quality of life in regards to sleep quality and daily functioning.

Additional information

Weight200 g